A contribution to the optimal numbering of tree structures

Martín, A.F. and Alarcón Álvarez, Enrique (1982). A contribution to the optimal numbering of tree structures. "Computers & Structures", v. 15 (n. 3); pp. 283-290. ISSN 0045-7949. https://doi.org/10.1016/0045-7949(82)90018-9.

Description

Title: A contribution to the optimal numbering of tree structures
Author/s:
  • Martín, A.F.
  • Alarcón Álvarez, Enrique
Item Type: Article
Título de Revista/Publicación: Computers & Structures
Date: 1982
ISSN: 0045-7949
Volume: 15
Subjects:
Faculty: E.T.S.I. Industriales (UPM)
Department: Mecánica Estructural y Construcciones Industriales [hasta 2014]
Creative Commons Licenses: Recognition - No derivative works - Non commercial

Full text

[img]
Preview
PDF - Requires a PDF viewer, such as GSview, Xpdf or Adobe Acrobat Reader
Download (470kB) | Preview

Abstract

This paper develops an automatic procedure for the optimal numbering of members and nodes in tree structures. With it the stiffness matrix is optimally conditioned either if a direct solution algorithm or a frontal one is used to solve the system of equations. In spite of its effectiveness, the procedure is strikingly simple and so is the computer program shown below.

More information

Item ID: 30359
DC Identifier: http://oa.upm.es/30359/
OAI Identifier: oai:oa.upm.es:30359
DOI: 10.1016/0045-7949(82)90018-9
Official URL: http://www.sciencedirect.com/science/article/pii/0045794982900189
Deposited by: Biblioteca ETSI Industriales
Deposited on: 03 Jul 2014 18:35
Last Modified: 22 Apr 2016 00:36
  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM